Homoclinic orbits for a class of singular second order Hamiltonian systems in ℝ3 - Publikacja - MOST Wiedzy

Wyszukiwarka

Homoclinic orbits for a class of singular second order Hamiltonian systems in ℝ3

Abstrakt

We consider a conservative second order Hamiltonian system \ddot{q}+ ∇V(q)=0 in R3 with a potential V having a global maximum at the origin and a line l ∩ {0} = ∅ as a set of singular points. Under a certain compactness condition on V at infinity and a strong force condition at singular points we study, by the use of variational methods and geometrical arguments, the existence of homoclinic solutions of the system.

Cytowania

  • 2

    CrossRef

  • 4

    Web of Science

  • 5

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Central European Journal of Mathematics nr 10, wydanie 6, strony 1920 - 1927,
ISSN: 1895-1074
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Janczewska J., Maksymiuk J.: Homoclinic orbits for a class of singular second order Hamiltonian systems in ℝ3// Central European Journal of Mathematics. -Vol. 10, iss. 6 (2012), s.1920-1927
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.2478/s11533-012-0096-5
Weryfikacja:
Politechnika Gdańska

wyświetlono 52 razy

Publikacje, które mogą cię zainteresować

Meta Tagi